Couldn't find what you looking for?

TRY OUR SEARCH!

Last month my boyfriend and I had sex and the condom broke. We freaked out and went to buy the Plan B Pill like 5 hours later. After taking the Pill my menstrual came on (That Same Day) and lasted for 3 days then I had some unusual spotting discharge 4 days later. Now it's a month later and my menstrual is 8 days late. But during that month's time we have had sex 2. Could it be possible that I am pregnant or some reaction to the plan b & the Zoloft (50mg) Im currently taking that I missed my period?

Loading...

Hi Wkelly,

If you had unprotected sex during the month, yes, you could be pregnant.  No form of birth control is 100% effective either.

Still, it may be due to the Plan B.  It can make your period early or late and heavier or lighter than normal - for several months!  These are all common side effects.

You can always take a home pregnancy test.  Wait at least two weeks, preferably 3, after having sex.

Good luck.

Reply

Loading...